# SDR AALA202107124759

- Difficulty date: June 30, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 18,246 hours, 6,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320700
- Condition: Corroded
- Location: Frms 68 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA ON LOWER SILL AT LEVEL FR 68 STR 23R, PERFORMED PERMANENT REPAIR ON LOWER SILL IAW A321 SRM 53-41-14-300-001.
